# SDR CA091116002

- Difficulty date: November 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,716 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) 1000 FEET AGL FLIGHT CREW SELECTED GEAR DOWN AND RECIEVED A GEAR STEER FAIL MESH.  LANDING NORMAL HOWEVER REQUIRED TOW OFF OF RUNWAY.  MX CLEARED MAU NVM CONSIDERED OK FOR FURTHER FLIGHT.
